Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Sweating after injection.
#11
Thank you all for your replies. I have had 3 ESI's at L5 and 2trigger point inj. at the SI area, 2 trigger point inj. in the periformis muscle, a SI joint Inj., a cortizone inj. in left shoulder, and the last one was a hip joint inj. This is a total of 10 since the first ESI in 3/07.

I have only had relief from the shoulder one and that lasted 4 weeks, I go back for a 6 week follow up with the shoulder Dr. tomorrow. I don't know if he'll want to give another since the first helped or not.

At this time, I don't think the last one, which was in the hip joint has helped much, if at all. I have a hard time telling because of the back and butt pain, it radiates around that hip. I go for the 2 week follow up on this one on Thursday.

I will be mentioning at the follow ups about the sweating problems. Thank you for sharing your experiences with me.
Love
Vickie
 
Reply
#12
Hello,
I went back to the shoulder doc today and he did give me another cortizone injection since the other helped, he said since I have been having more pain in the last 2 weeks that he wanted to do another inj. before all of the last one wore off. These hurt so much, it still does now.

I asked him about the sweating situation. He said that it sounds like a large amount of sweating, but that it is not life threatening or dangerous. He also said that normally that type of reaction should only be for a few days, not weeks at a time. He did say to keep an eye on if it happens more from todays inj. I still have this reaction from the hip inj. 2 weeks ago, so I will try and dertermine if it is any worse over the next few days. I hope not.
 
Reply
#13


Vickie>>>I have had 14 injections in different body parts since the injuries. ALso took oral sterdois a couple of times. I am a diabetic and when steroids are given my glucose goes up sky high. In someone who is not diabetic this is also possible. It causing excessive sweating. Watch those injections. They may help with the pain BUT destroy other parts of the body.


CAP
 
Reply
#14
Cap,
I agree with you about the sugar rising. I have my bollwork done every few months for my chloesterol levels. The one in November also showed my sigar as high. When my family doctor asked me if any of my meds were changed before I had my bloodwork done, I remebered tht I had started a nine day regimend of Prednisone 2 days before my bloodwork. He circled my high sugar on the lab report and wrote a note saying while on prednisone. Until then I didn't know that this happens. I have to go again for my bloodwork, but I'm gonna wait till the end of next week to be safe. My appointment with my family doc isn't until the 28th, so as long as I get it done 2-3 days beforehand, he'll have the results.
Thanks for the info.
Vickie
 
Reply
#15
Cap,

That is what happened to me. I had the injection in my cervical spine back in 05. The next day I was in the ER and thought that I was having a heart attack. But it was because my blood sugar went through the ceiling. Prior to the injection, I hadn't been diagnosed with diabetes, and now I have to watch my blood sugar every day.

But rather than having hot flashes and sweating now, I can't seem to get warm. I am sitting here now, with the heat on in the house, sweats, sweater, socks on my feet and a portable heater set at 80 degrees and my feet feel like icicles. Which in turn, makes the rest of me cold.

The only time I really thaw out is when I fill the bathtub with almost pure hot water (would normally scald a person) and soak till it hits a temp that would be perfect for a normal person, but seems almost cold to me. By the time I am done, my head, especially around my hair is sweating, but the rest of my body feels as if it is at a normal temp.

Angel ^j^
I've always been crazy, but it keeps me from going insane.
************
Happiness comes through doors you didn't even know you left open
 
Reply
#16
(01-14-2008, 08:35 AM)vickinat Wrote: I was wondering if any others have had any problem with excessive sweating after getting steroid injections? I have noticed that for a few weeks after an injection that I will have this problem. I mostly have it with my head area, my hair will get soaking wet several times a night while sleeping. This has also been happenning more and more during the day. I get extremly hot and have to put a fan on me at work or at home. I was also having what seemed like goose bumps or chills from the top of my head down thru my arms and legs, and I wasn't cold. I asked my Dr. about the goose bump thing and he said that steroids will do various things with your body. My last injection was in the hip joint under flouroscope on 1/2/08. I worry that this will become worse with each injection.

Ive been injecting for the oast few months and ive bben waking up doaked to the point i have to change my clothes and pillow case.. im 39 when i was younger i bever had any issues with sweating
 
Reply
#17
(06-20-2017, 04:44 AM)Chef_Dan Wrote:
(01-14-2008, 08:35 AM)vickinat Wrote: I was wondering if any others have had any problem with excessive sweating after getting steroid injections? I have noticed that for a few weeks after an injection that I will have this problem. I mostly have it with my head area, my hair will get soaking wet several times a night while sleeping. This has also been happenning more and more during the day. I get extremly hot and have to put a fan on me at work or at home. I was also having what seemed like goose bumps or chills from the top of my head down thru my arms and legs, and I wasn't cold. I asked my Dr. about the goose bump thing and he said that steroids will do various things with your body. My last injection was in the hip joint under flouroscope on 1/2/08. I worry that this will become worse with each injection.

Ive been injecting for the oast few months and ive bben waking up doaked to the point i have to change my clothes and pillow case.. im 39 when i was younger i bever had any issues with sweating

Did you have a steroid injection? Find out what was in the injection and google side effects. Talk to your doctor about it.

Many patients are not aware spinal epidurals to treat back pain were never FDA approved for that use and physicians are doing so "off label". There are no strict guidelines for these spinal epidurals and there are several different types of medications used during a spinal epidural. I don't know if this is the kind of injection you received or location. Check for fever as infection is a possible side effect, and again alert your doctor.In addition to infection, other serious complications include; arachnoiditis, meningitis, paralysis and death. If you google Dr Oz spinal epidural youtube he has a video about them.

http://www.doctoroz.com/article/depth-in...injections
I am not an attorney.Anything I write should not be considered legal advice.I am writing from my own personal experiences,which is not from any sort of legal background. You should consult with an attorney over legal issues. In California, if you cannot get an attorney you can consult with an I&A officer.
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  How long does it take to get approval from IC for a injection ca/wa what next 1 3,874 12-07-2011, 01:15 AM
Last Post: 1171
  can steroid injection make you worse.. sand3rd 7 34,958 06-01-2011, 08:59 AM
Last Post: Bummer Knees
  hardware injection inpainokla 10 16,700 05-28-2011, 04:20 PM
Last Post: bear31255
  injection site injury jblarson53 13 17,750 02-01-2011, 02:19 AM
Last Post: jblarson53
  steroid injection davidgary 4 6,035 01-29-2010, 09:02 AM
Last Post: Cycler
  hardware injection inpainokla 8 8,879 01-28-2010, 11:48 AM
Last Post: inpainokla
  Lumbar Epidural Injection and Nervous st. clare 6 12,372 12-14-2009, 09:57 PM
Last Post: bronco54501
  Pin point injections versus epidural injection tony47 16 19,495 10-21-2007, 10:32 AM
Last Post: Bummer Knees
  Injection Sithie 18 8,706 09-26-2007, 06:47 PM
Last Post: Sithie

Forum Jump:


Browsing: 1 Guest(s)